# SDR AALA201707039058

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 55,394 hours, 20,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE PACK COVER FOR SLIDE GUARD FELL IN SLIDE. MAINTENANCE REPOSITIONED AND SECURED SLIDE COVER PER AMM 25-20-00.
